# SDR 2010FA0000073

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 701000121
- Part serial: 08P14860
- Condition: Stuck
- Location: Engine Output
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING OF ENGINE P-44720 AFTER REPAIR DUE TO BIRD INGESTION, IT WAS NOTED THAT THE NTS SYSTEM WOULD NOT SET IAW MM 72-00-25 REV 13, DATED FEB. 13 2003.  AFTER TROUBLESHOOTING, HAD FOUND THAT THE NTS VALVE WOULD NOT SET (STUCK CLOSED) CAUSING THE NTS SYS TO FAIL.  REPLACED THE VALVE WITH A NEW VALVE PN 70100012-1, SN 08P23169, NTS SYS TESTED GOOD.
